# SDR CA130702013

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 66,604 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 34031103019
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT AFTER TAXI IN TO PARKING, THEY NOTICED A SMALL CRACK IN THE CAPTAIN`S WINDOW OUTER GLASS PANE, WHICH SLOWLY EXTENDED ACROSS THE ENTIRE LENGTH OF THE OUTER PANE. THE ACFT WAS FERRIED TO A MAINTENANCE FACILITY FOR WINDOW REPLACEMENT.  THE WINDOW WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
